# SDR 95ZZZX1613

- Difficulty date: January 12, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N331DF
- Make and model: Mooney M20K
- Aircraft serial: 25003
- System (JASC): 2434 · DC Generator-Alternator
- Part: Alternator
- Part number: ALX9425B
- Condition: Failed
- Location: Dc System
- Part time: 33 hours
- Component: Prestolite
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUBMITTER STATES TO HAVE HAD NUMEROUS FAILURES OF THIS MODEL ALTERNATOR ON AIRCRAFT.  IT IS UNUSUAL TO GET MORE THAN 100 HOURS OUT OF AN ALTERNATOR.
